Pubblicazioni

1.  C. L. Huerta, A. Massarenti, The Lefschetz principle in birational geometry: birational twin varieties, 2018, inviato per la pubblicazione, (arXiv:1811.07714v1).

2.  A. Laface, A. Massarenti, R. Rischter, On Mori chamber and stable base locus decompositions, 2018, inviato per la pubblicazione, (arXiv:1805.10925v1).

3.  A. Massarenti, On the birational geometry of spaces of complete forms II: skew-forms, Journal of Algebra, 2020, Vol. 546, 178-200, (arXiv:1803.09011v4).

4.  A. Massarenti, On the birational geometry of spaces of complete forms I: collineations and quadrics, 2018, inviato per la pubblicazione, (arXiv:1803.09161v2).

5.  M. Bolognesi, A. Massarenti, Birational geometry of moduli spaces of configurations of points on the line, 2017, inviato per la pubblicazione, (arXiv:1702.00068v2).

6. A. Massarenti, R. Rischter, Non-secant defectivity via osculating projections, Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2019, Vol. XIX, 1-34. (arXiv:1610.09332v1).

7.  A. Casarotti, A. Massarenti, M. Mella, On Comon’s and Strassen’s conjectures, Mathematics, 2018, Vol. 6, No. 11, 217, (arXiv:1810.09338v1).

8. C. Araujo, M. Corrêa, A. Massarenti, Codimension one Fano distributions on Fano manifolds, Communications in Contemporary Mathematics, 2018, Vol. 20, No. 05, 1750058-1750085, (arXiv:1702.04751v1).

9. M. Bolognesi, A. Massarenti, Varieties of sums of powers and moduli spaces of (1, 7)-polarized abelian surfaces, Journal of Geometry and Physics, 2018, Vol. 125, 23-32, (arXiv:1704.06964v2).

10.  A. Massarenti, R. Rischter, Spherical blow-ups of Grassmannians and Mori Dream Spaces, Journal of Algebra, 2018, Vol. 494, 188-219, (arXiv:1705.04972v2).

11. B. Fantechi, A. Massarenti, On the rigidity of moduli of weighted pointed stable curves, Journal of Pure and Applied Algebra, 2018, Vol. 222, Issue 10, 3058-3074, (arXiv:1701.05861v1).

12.  A. Massarenti, On the biregular geometry of the Fulton-MacPherson compactification, Advances in Mathematics, 2017, Vol. 322, 97-131, (arXiv:1603.06991v2).

13. A. Massarenti, M. Mella, G. Staglianò, Effective identifiability criteria for tensors and polynomials, Journal of Symbolic Computation, 2018, Vol. 87, 227-237, (arXiv:1703.02637v1).

14.  C. Araujo, A. Massarenti, R. Rischter, On non-secant defectivity of Segre-Veronese varieties, Transactions of the American Mathematical Society, 2017, DOI: 10.1090/tran/7306, (arXiv:1611.01674v1).

15. B. Fantechi, A. Massarenti, On the rigidity of moduli of curves in arbitrary characteristic, International Mathematics Research Notices, Vol. 2017, Issue 8, 2017, 2431-2463, (arXiv:1407.2284v2).

16. A. Massarenti, M. Mella, On the automorphisms of Hassett’s moduli spaces, Transactions of the American Mathematical Society, 369, 2017, 8879-8902, (arXiv:1307.6828v2).

17. C. Araujo, A. Massarenti, Explicit log Fano structures on blow-ups of projective spaces, Proceedings of the London Mathematical Society, 2016, Vol. 113, Issue 4, 445-473, (arXiv:1505.02460v1).

18. M. Bolognesi, A. Massarenti, Moduli of abelian surfaces, symmetric theta structures and theta characteristics, Commentarii Mathematici Helvetici, Vol. 91, Issue 3, 2016, 563–608, (arXiv:1409.5033v1).

19.  A. Massarenti, Generalized varieties of sums of powers, Bulletin of the Brazilian Mathematical Society, 2016, Vol. 47, Issue 3, 911–934, (arXiv:1401.2059v1).

20. A. Massarenti, M. Mella, On the automorphisms of moduli spaces of curves, Springer Proceedings in Math-ematics and Statistics, 2014, Vol. 79, 149-168, (arXiv:1305.6182v2).

21.  A. Massarenti, The automorphism group of Mg,n, Journal of the London Mathematical Society, 2014, Vol. 89, 131-150, (arXiv:1110.1464v1).

22.  S. Marchesi, A. Massarenti, Varieties connected by chains of lines, Geometriae Dedicata, 2014, Vol. 168, Issue 1, 61-68, (arXiv:1106.0124v1).

23.  A. Massarenti, M. Mella, Birational aspects of the geometry of varieties of sums of powers, Advances in Mathematics, 2013, Vol. 243, 187-202, (arXiv:1010.1707v2).

24. A. Massarenti, E. Raviolo, The rank of n × n matrix multiplication is at least 3n2 − 22n3 − 3n, Linear Algebra and its Applications, Vol. 438, Issue 11, 2013, 4500-4509, (arXiv:1211.6320v2). Erratum: The rank of n × n matrix multiplication is at least 3n2 22n3 3n (Linear Algebra and Its Applications, 2013, 438:11, 4500-4509), Linear Algebra and Its Applications, Vol. 445, 369-371.

25.  S. Marchesi, A. Massarenti, S. Tafazolian, Covered by lines and conic connected varieties, Le Matematiche, Vol. LXVI, 2011, Fasc. II, 137-151, (arXiv:1105.5918v2), (Pragmatic 2010).